See Alike in...

Alike App

Browser

Len

168d

I'm really nervous to start testosterone because of the fat redistribution and weight gain. I already don't feel good about my weight as it is and I already get comments on it from people. I know testo will help me feel better in other areas but it's going to make me feel worse in this way. I've always struggled with weight loss and I've always been on the chunkier side. I don't know what to do but I can't really talk to my mom about it because whenever I talk about my body she tells me to go to the gym but I'm so tired after classes and I fall back into eating disorder habits.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion